Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 83, NWS Fort Worth, TX

April 29, 2016Delta County, Lamar County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 29, 2016, 9:41 PM CDT for Delta County, Lamar County, Texas. It took effect at Apr 30, 2016, 7:00 AM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 9:41 PM CDT (02:41 UTC)
In effect from
Apr 30, 2016, 7:00 AM CDT
Expired
Apr 30, 2016, 7:00 PM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Delta County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 188 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Sulphur River near Cooper (CPPT2). The gauge peaked at 32.94 ft at Apr 30, 2016, 12:00 AM CDT.

actionminormoderate10203004/3005/0105/02
Action stage
28 ft
Minor stage
30 ft
Moderate stage
34 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

036 
WGUS44 KFWD 300241
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT FRI APR 29 2016

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  North Sulphur River Near Cooper Affecting Delta and Lamar Counties
  
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following areas in Texas...

  South Sulphur River Near Cooper Affecting Delta and Hopkins 
  Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC119-223-301441-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0142Z/
/COPT2.2.ER.160429T2305Z.160430T1200Z.160501T1342Z.NO/
941 PM CDT FRI APR 29 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The South Sulphur River Near Cooper.
* until Sunday evening...Or until the warning is cancelled.
* At 0915 PM Friday the stage was 18.67 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 20 feet 
  by Saturday morning. The river should fall below flood stage Sunday
  morning.

&&
 
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
      3337 9567

$$

TXC119-277-301440-
/O.NEW.KFWD.FL.W.0083.160430T1200Z-160501T0000Z/
/CPPT2.1.ER.160430T1200Z.160430T1200Z.160430T1200Z.NO/
941 PM CDT FRI APR 29 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The North Sulphur River Near Cooper.
* from Saturday morning to Saturday evening...Or until the warning is
  cancelled.
* At 0900 PM Friday the stage was 24.20 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.

&&
 
LAT...LON 3343 9565 3339 9550 3351 9550 3355 9562

$$
1 follow-up statement
858 
WGUS84 KFWD 301350
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT SAT APR 30 2016

...The Flood Warning is cancelled for the following areas in Texas...
 
  North Sulphur River Near Cooper Affecting Delta and Lamar Counties
...The Flood Warning continues for the following areas in Texas...
 
  South Sulphur River Near Cooper Affecting Delta and Hopkins Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC119-277-301420-
/O.CAN.KFWD.FL.W.0083.000000T0000Z-160501T0000Z/
/CPPT2.1.ER.160430T0256Z.160430T0515Z.160430T0749Z.NO/
850 AM CDT SAT APR 30 2016

The Flood Warning is cancelled for
  The North Sulphur River Near Cooper.
* At 0800 AM Saturday the stage was 17.38 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 3 AM Saturday.
* Forecast...The river will continue to fall to near 8 feet by 
  Sunday morning.


$$

TXC119-223-010149-
/O.EXT.KFWD.FL.W.0082.000000T0000Z-160502T0200Z/
/COPT2.2.ER.160429T2305Z.160430T1115Z.160501T1400Z.NO/
850 AM CDT SAT APR 30 2016

The Flood Warning continues for
  The South Sulphur River Near Cooper.
* At 0815 AM Saturday the stage was 20.00 feet.
* Flood stage is 16 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Sunday morning.
* At 20 feet, Moderate out of bank flooding will occur along the river
  reach. A few rural roads will be flooded. Moderate flooding will 
  occur on farm and ranch land adjacent to the river.

&&
 
LAT...LON 3329 9557 3330 9548 3341 9549 3341 9556
      3337 9567

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 2:37 PM CDT, 7 hours 4 minutes earlier.

Area forecast discussion, Apr 29, 2:37 PM CDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016

...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS
EVENING...

...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A
BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING...

.DISCUSSION...
TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS
AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING.
NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR
ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS
FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE
ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO
ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE
WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH
MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE
OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE
ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS
SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE
MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO-
LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE
EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S
WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE
HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL.

IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND
EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2
INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST
COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY
FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED
CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE
WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING
OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT
PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE
SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST
INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD
FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT
OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY
MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF
SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD
SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES
LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO
THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY
SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND
EVENING WITH THIS FRONT.

ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY
NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL
SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING
VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED
ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE
PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY
BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY
NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A
MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL
AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL
INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO
A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE
EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY
EVENING.

SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE
WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF
NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER
FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE
WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL.

05/

&&

.AVIATION...

/ISSUED 1250 PM CDT FRI APR 29 2016/

A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER
WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY
OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND
MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN.
CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH
DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT
OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND
THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX
TAF SITES AND IN THE VICINITY OF WACO.

DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE
PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES.

THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES
AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR
CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    65  80  59  78  58 /  50  10   5   5  40
WACO                64  83  59  80  58 /  60  10   5  10  50
PARIS               65  78  58  79  56 /  80  30   5   5  40
DENTON              61  79  55  76  55 /  40   5   5   5  40
MCKINNEY            63  79  57  77  56 /  60  10   5   5  40
DALLAS              65  82  60  79  58 /  50  10   5   5  40
TERRELL             65  81  58  79  58 /  70  20   5   5  40
CORSICANA           66  83  61  80  60 /  80  20   5  10  40
TEMPLE              64  83  61  81  60 /  60  10  10  10  50
MINERAL WELLS       58  79  55  75  55 /  30   5   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
303 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THROUGH TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM
COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE
ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE
WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED
ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF
COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A
VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE
WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY
LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE
STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2
INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL
FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA...
HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL
ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS.

THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE
SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN
HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL
FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL
MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY
DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST
COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL
CONTINUE TONIGHT ACROSS THESE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND
CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND
INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED
SATURDAY.

THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM
CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY
NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS
WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST
OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE
HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.

In the hours before

Special weather statement, Apr 29, 8:33 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT FRI APR 29 2016

TXZ156-300230-
LAMPASAS TX-
833 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS COUNTY UNTIL 930 PM
CDT...

AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHAPPEL...OR 11 MILES SOUTHEAST OF SAN SABA...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOMETA AND US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3122 9857 3146 9818 3122 9801 3103 9843
      3106 9848 3108 9846 3110 9847 3111 9846
      3111 9847 3112 9850 3109 9853 3113 9855
      3117 9851 3118 9854 3119 9854 3120 9857
TIME...MOT...LOC 0133Z 245DEG 27KT 3109 9857

STALLEY
Special weather statement, Apr 29, 8:41 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT FRI APR 29 2016

TXZ159-300245-
MCLENNAN TX-
841 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 945 PM
CDT...

AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF CRAWFORD...OR 8 MILES NORTHWEST OF WOODWAY...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...MCGREGOR...
WEST...BEVERLY HILLS...LORENA...MOODY...CRAWFORD...HALLSBURG...NORTHCREST...
GHOLSON...LEROY AND ROSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3133 9743 3158 9760 3186 9704 3156 9683
      3128 9738
TIME...MOT...LOC 0141Z 235DEG 29KT 3159 9733

STALLEY
Local storm report, Apr 29, 8:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 ENE COPPERAS COVE     31.14N  97.90W
04/29/2016  E1.75 INCH       CORYELL            TX   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL 1 MILE ENE OF COPPERAS COVE.
            DAMAGE TO SOME VEHICLES.
Special weather statement, Apr 29, 9:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT FRI APR 29 2016

TXZ158-300300-
BELL TX-
902 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 1000 PM CDT...

AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COPPERAS COVE...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT HOOD...
NOLANVILLE...MORGAN'S POINT RESORT...SALADO...LITTLE RIVER-ACADEMY AND
TROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3091 9783 3105 9791 3106 9791 3132 9742
      3124 9734 3128 9728 3112 9716 3086 9760
TIME...MOT...LOC 0202Z 248DEG 19KT 3115 9784

STALLEY
Local storm report, Apr 29, 9:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          5 SE IREDELL            31.93N  97.81W
04/29/2016                   BOSQUE             TX   EMERGENCY MNGR

            DELAYED REPORT -- RECEIVED VIDEO CONFIRMATION OF A WEAK
            TORNADO 5 SE OF IREDELL.

HERNANDEZ
Special weather statement, Apr 29, 9:35 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 29 2016

TXZ121>123-135-300330-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
935 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...NORTHERN HENDERSON...
RAINS AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 1030 PM CDT...

AT 935 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LAKE TAWAKONI STATE PARK TO TOOL. MOVEMENT
WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...
CHANDLER...VAN...TOOL...SEVEN POINTS...EDGEWOOD...EMORY...BROWNSBORO...
EUSTACE...EAST TAWAKONI...FRUITVALE...EDOM...ENCHANTED OAKS...CANEY CITY
AND LAKE TAWAKONI STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3222 9548 3222 9621 3224 9623 3266 9607
      3284 9608 3284 9593 3288 9599 3298 9594
      3297 9567 3272 9564 3268 9559 3248 9560
      3235 9545 3229 9545
TIME...MOT...LOC 0235Z 257DEG 39KT 3287 9598 3230 9618

STALLEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 7:58 PM CDTSpecial Weather StatementFWDJohnson32 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 8:26 PM CDTSpecial Weather StatementFWDDelta, Lamar64 min
Apr 29, 8:33 PM CDTSpecial Weather StatementFWDLampasas57 min
Apr 29, 8:36 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Apr 29, 8:41 PM CDTSpecial Weather StatementFWDMcLennan64 min
Apr 29, 9:02 PM CDTSpecial Weather StatementFWDBell58 min
Apr 29, 9:06 PM CDTSevere Thunderstorm WarningFWDMcLennan39 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningFWDBell63 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 29, 9:28 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 9:35 PM CDTSpecial Weather StatementFWDRains, Van Zandt55 min
Apr 29, 10:16 PM CDTSpecial Weather StatementFWDFalls59 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro35 min
Apr 29, 10:57 PM CDTAreal Flood AdvisoryFWDBell, Falls2 hr
Apr 29, 11:18 PM CDTSpecial Weather StatementFWDFalls57 min
Apr 29, 11:28 PM CDTSpecial Weather StatementFWDAnderson62 min
Apr 29, 11:48 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
Apr 30, 12:08 AM CDTFlash Flood WarningFWDAnderson2 hr
Apr 30, 12:26 AM CDTSevere Thunderstorm WarningFWDAnderson, Leon64 min
Apr 30, 1:11 AM CDTSpecial Weather StatementFWDMilam, Robertson64 min
Apr 30, 3:06 AM CDTRiver Flood WarningFWDLeon, Robertson65 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.